MathSciNet Relay Station
MathSciNet bibliographic data
MR1484891 53A10
Osserman, Robert; Ru, Min An estimate for the Gauss curvature of minimal surfaces in ${\bf R}^m$ whose Gauss map omits a set of hyperplanes. J. Differential Geom. 46 (1997), no. 3, 578–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement